Taiwanese Journal of Mathematics

ONE-SIDED UNIT-REGULAR IDEALS OF REGULAR RINGS

Huanyin Chen

Full-text: Open access

Abstract

In this paper, we investigate one-sided unit-regular ideals of regular rings. Let $I$ be a purely infinite, simple and essential ideal of a regular ring $R$. It is shown that $R$ is one-sided unit-regular if and only if so is $R/I$. Also we prove that every square matrix over one-sided unit-regular ideals of regular rings admits a diagonal matrix with idempotent entries.

Article information

Source
Taiwanese J. Math., Volume 8, Number 4 (2004), 761-770.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500407717

Digital Object Identifier
doi:10.11650/twjm/1500407717

Mathematical Reviews number (MathSciNet)
MR2105564

Zentralblatt MATH identifier
1070.16011

Subjects
Primary: 16E50: von Neumann regular rings and generalizations 16U99: None of the above, but in this section

Keywords
one-sided Unit-regularity purely infinite simple ideal diagonalization

Citation

Chen, Huanyin. ONE-SIDED UNIT-REGULAR IDEALS OF REGULAR RINGS. Taiwanese J. Math. 8 (2004), no. 4, 761--770. doi:10.11650/twjm/1500407717. https://projecteuclid.org/euclid.twjm/1500407717


Export citation

References

  • [1.] P. Ara, K. R. Goodearl, K. C. O'Meara and E. Pardo, Diagonalization of matrices over regular rings, Linear Algebra Appl. 265 (1997), 147-163.
  • [2.] P. Ara, K. R. Goodearl and E. Pardo, $K_0$ of purely infinite simple regular rings, $K$-Theory 26 (2002), 69-100.
  • [3.] P. Ara, G. K. Pedersen and F. Perera, An infinite analogue of rings with stable range one, J. Algebra 230 (2000), 608-655.
  • [4.] P. Ara, G. K. Pedersen and F. Perera, Extensions and pullbacks in $QB$-rings, Preprint, 2002.
  • [5.] H. Chen, Elements in one-sided unit regular rings, Comm. Algebra 25 (1997), 2517-2529.
  • [6.] H. Chen, Comparability of modules over regular rings, Comm. Algebra 25 (1997), 3531-3544.
  • [7.] H. Chen and F. Li, On ideals of regular rings, Acta Math. Sinica 18 (2002), 347-356.
  • [8.] H. Chen and M. Chen, Generalized ideal-stable regular rings, Comm. Algebra 31 (2003), 4989-5001.
  • [9.] G. Ehrlich, Units and one-sided units in regular rings, Trans. Amer. Math. Soc. 216 (1976), 81-90.
  • [10.] K. R. Goodearl, Von Neumann Regular Rings, Pitman, London, San Francisco, Melbourne, 1979; second ed., Krieger, Malabar, Fl. 1991.
  • [11.] R. Guralnick and C. Lanski, Pseudosimilarity and cancellation of modules, Linear Algebra and Appl. 47 (1982), 111-115.
  • [12.] P. Menal and J. Moncasi, Lifting units in self-injective rings and an index theory for Rickart $C^*$-algebras, Pacific J. Math. 126 (1987), 295-329.